Some new bounds on the modified first Zagreb index

Articles in Press, Accepted Manuscript, Available Online from 14 August 2021

10.22049/cco.2021.27159.1205

Igor Milovanovic; Emina Milovanovic; Marjan Matejic; Akbar Ali


On global (strong) defensive alliances in some product graphs

Volume 2, Issue 1, June 2017, Pages 21-33

10.22049/cco.2017.13595

Ismael Gonzalez Yero; Marko Jakovac; Dorota Kuziak


Total $k$-Rainbow domination numbers in graphs

Volume 3, Issue 1, June 2018, Pages 37-50

10.22049/cco.2018.25719.1021

Hossein Abdollahzadeh Ahangar; Jafar Amjadi; Nader Jafari Rad; Vladimir D. Samodivkin


A characterization of trees with equal Roman {2}-domination and Roman domination numbers

Volume 4, Issue 2, December 2019, Pages 95-107

10.22049/cco.2019.26364.1103

Ismael Gonzalez Yero; Abel Cabrera Martinez


On leap Zagreb indices of graphs

Volume 2, Issue 2, September 2017, Pages 99-117

10.22049/cco.2017.25949.1059

Ivan Gutman; Ahmed M Naji; Nandappa D Soner


Weak signed Roman domination in graphs

Volume 5, Issue 2, December 2020, Pages 111-123

10.22049/cco.2019.26598.1123

Lutz Volkmann


The sum-annihilating essential ideal graph of a commutative ring

Volume 1, Issue 2, December 2016, Pages 117-135

10.22049/cco.2016.13555

Abbas Alilou; Jafar Amjadi


A characterization relating domination, semitotal domination and total Roman domination in trees

Volume 6, Issue 2, December 2021, Pages 197-209

10.22049/cco.2020.26892.1157

Abel Cabrera Martinez; Alondra Martinez Arias; Maikel Menendez Castillo


Vertex-Edge Roman Domination in Graphs: Complexity and Algorithms

Articles in Press, Accepted Manuscript, Available Online from 15 August 2021

10.22049/cco.2021.27163.1206

Manjay Kumar; Venkata Subba Reddy P


A note on the first Zagreb index and coindex of graphs

Volume 6, Issue 1, June 2021, Pages 41-51

10.22049/cco.2020.26809.1144

Igor Milovanović; Marjan Matejić; Emina Milovanović; Rana Khoeilar


The convex domination subdivision number of a graph

Volume 1, Issue 1, June 2016, Pages 43-56

10.22049/cco.2016.13544

M. Dettlaff; S. Kosari; M. Lemańska; S.M. Sheikholeslami


On the powers of signed graphs

Volume 7, Issue 1, June 2022, Pages 45-51

10.22049/cco.2021.27083.1193

Shijin T V; Germina K A; Shahul Hameed K


k-Efficient partitions of graphs

Volume 4, Issue 2, December 2019, Pages 109-122

10.22049/cco.2019.26446.1112

M Chellali; Teresa W. Haynes; Stephen T. Hedetniemi


New results on upper domatic number of graphs

Volume 5, Issue 2, December 2020, Pages 125-137

10.22049/cco.2019.26719.1136

Libin Samuel; MAYAMMA JOSEPH


On trees and the multiplicative sum Zagreb index

Volume 1, Issue 2, December 2016, Pages 137-148

10.22049/cco.2016.13574

Mehdi Eliasi; Ali Ghalavand